# SDR AUS20020006

- Difficulty date: January 7, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Electrical Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) SMOKE IN COCKPIT. INVESTIGATION FOUND SUBSTANTIAL HEAT DAMAGE TO WIRING LOOMS IN RT PEDESTAL & UP TO RT INSTRUMENT PANEL. FAULTISOLATED TO RT AVIONICS BUSS LINK SHORT CCTING TO COPILOT'S AUDIO WIRING. RESULTANT HEAVY CURRENT CAUSED WIRES 103 TO JJ, 1C3 TO GND, 1C4 TO NN, 1C3 TO JJ, 104 TO MM, MK3 TO JJ & MIC4 TO KK TO MELT TO VARYING DEGS. WIRE 1C3 TO JJ FOUND TO HAVE MOST DAMAGE. AL L INSULATION HAD BEEN BURNT OFF CONDUCTOR. AS THESE WIRES WERE CONTAINED WITHIN A LOOM , 2NDARY WIRE DAMAGE  RESULTED. DAMAGED SECTION OF LOOM WAS REMOVED & REPLACED. FURTHER 2ND ARY DAMAGE FOUND TO WIRE NO CPAAA TOPIN3, 1SA26 TO CBP EBF, TS-19 TO CBP-X, SATPHONE GND, XFR-5W-3.
